# SDR CA001229018

- Difficulty date: December 11, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Condition: Failed
- Location: Horizontal Stab
- Component: Hor.Stab Trm Act
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF, THE STAB TRIM CHANNEL 1 DISCONNECTED IN FLIGHT. AIRCRAFT RETURNED NORMALLY TO THE AIRPORT.MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STAB TRIM ACTUATOR.
